Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 3567095, 11 pages
http://dx.doi.org/10.1155/2016/3567095
Research Article

- and -Norm Joint Regularization Based Sparse Signal Reconstruction Scheme

Southwest Jiaotong University, Chengdu, Sichuan 610031, China

Received 10 May 2016; Revised 7 July 2016; Accepted 10 July 2016

Academic Editor: Nazrul Islam

Copyright © 2016 Chanzi Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chanzi Liu, Qingchun Chen, Bingpeng Zhou, and Hengchao Li, “- and -Norm Joint Regularization Based Sparse Signal Reconstruction Scheme,” Mathematical Problems in Engineering, vol. 2016, Article ID 3567095, 11 pages, 2016. https://doi.org/10.1155/2016/3567095.